Chills from radiation

2 Posts | Page(s): 1 

Chills from radiation

by jan12257 on Sat Feb 23, 2013 02:05 PM

Quote | Reply

THe second week of radiation I had gut wrenching chills, the likes I had never had before. I could only cover up and wait util they were over.  35 treatments and by that time the Dr had put me on Ativan, the chills subsided somewhat and as long as I took the ativan not too bad.

Two months after radiataion ended and my Squamos cells were still there Dr put me on Lyrica also.  That duo gave me relief in that the chills were minor. 

3 months after radiation I had surgery to remove more cancer from my face.  (Don't believe radiation helped at all as it was very localized and cancer was all over face).  I quit Lyrica aftera month as the side effects are double  blurred vision, quivers inside and mental instability, basically I could not do anything.

It has now been 3 months since surgery (6 months since radiataion) and the chills are coming back, not extreme but must get somewhere and cover up and be still for several hours.  THis really upsets my nervous system.

I have been to several different doctors in different areas of medicine and each say they con't know what causes the chills.

I find little mention of chills with radiation.

Anyone out there have Chills also?

RE: Chills from radiation

by Lolly777 on Tue Aug 09, 2016 03:40 PM

Quote | Reply

On Feb 23, 2013 2:05 PM jan12257 wrote:

THe second week of radiation I had gut wrenching chills, the likes I had never had before. I could only cover up and wait util they were over.  35 treatments and by that time the Dr had put me on Ativan, the chills subsided somewhat and as long as I took the ativan not too bad.

Two months after radiataion ended and my Squamos cells were still there Dr put me on Lyrica also.  That duo gave me relief in that the chills were minor. 

3 months after radiation I had surgery to remove more cancer from my face.  (Don't believe radiation helped at all as it was very localized and cancer was all over face).  I quit Lyrica aftera month as the side effects are double  blurred vision, quivers inside and mental instability, basically I could not do anything.

It has now been 3 months since surgery (6 months since radiataion) and the chills are coming back, not extreme but must get somewhere and cover up and be still for several hours.  THis really upsets my nervous system.

I have been to several different doctors in different areas of medicine and each say they con't know what causes the chills.

I find little mention of chills with radiation.

Anyone out there have Chills also?

Yes I have the chills and it's driving me batty! I went through 6 weeks of radiation and about the 3rd week they started. I've been done for about 1 and a half months and I get the chills at least once a week. Usually when I'm in a/c or in the pool! Never have I ever had the chills like this except for one time years ago when I was really sick. I feel the cold so much faster now! It's horrible! No fever or anything, just chills!
2 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.